How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19959
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I'm having problems with spotting. JA: OK. The Gynecologist

Customer Question

I'm having problems with spotting.
JA: OK. The Gynecologist will need to help you with this. Please give me a bit more information, so the Gynecologist can help you best.
Customer: I was on Reclipsen. I was complaining about spotting to my doctor so she changed me to Sprintec. I've been on Sprintec for a week now. However, the bleeding never stopped from my last period. It has gone lighter, and some days I don't have it. However, today I am bleeding as if I have a period. She said this was normal, but I'm very uncomfortable with cramps and have been bleeding now on and off for almost a month.
JA: Anything else I can tell the Gynecologist before I connect you two?
Customer: that's all
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and connect you two.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.
Hello,in this case the current bleeding is due to the hormonal changing because of the beginning of taking a different pill. Please await the further progression, at the latest when the next cycle starts the problem should be resolved.Kind regards,Dr. N. Scheufele
Expert:  Dr Norbert Scheufele replied 1 year ago.
Hello,if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating(3-5 stars).Thanks a lot, all the best for you,Dr. N. Scheufele